Accessibility navigation


(r,r+1)-factorizations of (d,d+1)-graphs

Hilton, A.J.W. (2008) (r,r+1)-factorizations of (d,d+1)-graphs. Discrete Mathematics, 308 (5-6). pp. 645-669. ISSN 0012-365x

Full text not archived in this repository.

Official URL: http://dx.doi.org/10.1016/j.disc.2007.07.052


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:1394
Additional Information:20th British Combinatorial Conference JUL 11-15, 2005 Durham, ENGLAND
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation